Community

Toolkits

Parent Resource Toolkit

Coming soon…

Signs of an Overdose Toolkit

Coming soon…

Facts About New Mexico Addiction Toolkit

Check back for updates.

How to Respond to an Overdose Toolkit

Coming soon…

Signs of Dependency Toolkit

Coming soon…

Safe Storage and Disposal Toolkit

Coming soon…



Follow Us

Recognize OVERDOSE SIGNS. ● An exhaled breath with a very distinct, labored sound coming from the throat (death rattle) is a telltale sign a person is in a critical emergency medical sta ...Read More

Opioids can be addictive. Addiction is a disease that results when the opioid has made changes to the brain. A person using medication properly is not likely to get addicted, but this someti ...Read More

Recognize OVERDOSE SIGNS. ● Person won’t wake up even if you shake them or rub their breast bone. Learn more at . #doseofreality #prevention https://t.co/GupQDvyWWG https://t.co/LEvOb ...Read More